# SDR DL72K982040

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK, LT AFT ENTRY DOOR FRAME CRACKED BELOW THE UPPER STOP CASTING WL 273.  REPAIRED PER SRM 53-10-9. NR CARD 87.  FOUND ON B2 LETTER CK, RT AFT ENTRY DOOR FRAME CRACKED BELOW THE UPPER STOP CASTING WL 273.  REPAIRED PER SRM 53-10-9.  NR CARD 86.
